# SDR YENA20120915605

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 17,869 hours, 10,838 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Vibration Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1152 FLL-RIC, AIRCRAFT DIVERTED TO MCO DUE TO NR 2 ENGINE LP VIBRATION 4.1 ABOVE 89.0 N1. N1 78% = 1.9 VIB LP, 82% = 3.2, 89% = 4.1.  PERFORMED FIM TASK 77-31-00-810-816.  FOUND W9B HARNESS CONNECTOR P91 LOOSE.  SECURED CONNECTOR & PERFORMED HIGH POWER ENGINE TEST IAW GE EMM 72-00-00, TESTING 03.  VIBRATIONS WELL WITHIN PARAMETERS.  NIL FAULTS NOTED FURTHER.
